# SDR TSAA0053253

- Difficulty date: December 22, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C372772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED 3.7 INCH CRACK AT BS 747, STRINGER 18L.  CONFIRMED USING HFEC METHOD.  (M)
